

The Consultation workshop will gather diverse stakeholders to discuss priorities, challenges and opportunities in the region; and explore and provide recommendations for actionable solutions to move towards a sustainable and inclusive **nature-positive trade** that supports countries to:

- 1. Achieve sustainable supply chains of agricultural commodities;
- Facilitate market access to all stakeholders in compliance with regional trade agreements, and multilateral environmental agreements such as the Kunming-Montreal Global Biodiversity Framework; and better prepare for changing market regulations, e.g. EU deforestation-free products regulation (EUDR);
- 3. Advance national plans for sustainable social and economic development;
- 4. Hold a cross-regional exchange between stakeholders from Asia, Africa and Latin America and the Caribbean, who will share their perspectives on the solutions and the way forward to promote a trade system supportive of sustainable agriculture, protecting biodiversity, and facilitating sustainable development.

Target participants

Key stakeholders in Indonesian key agricultural commodities, environment and trade sectors will be invited to join the Consultation in-person and online. These will consist of governments, private sector – smallholders, commodity associations, trading cooperatives, policymakers, civil society, research and financial institutions.

Venue and schedule

The Consultation will be held in a hybrid setting:

Day, date : Tuesday & Wednesday,

26 & 27 September 2023

Time : Day 1 – 13:00 – 17:15

Day 2 - 09:00 - 15:45

Jakarta Time (GMT +7)

Venue : Singosari Room, Borobudur Hotel,

Jalan Lapangan Banteng Selatan

No.1, Jakarta

Agenda

The event will be held in English.

Organized by:









Day 1: Tuesday, 26 September 2023

13:00 - 17:15 Jakarta Time

Master of Ceremony: Dyah Puspitaloka, Research Officer, CIFOR-ICRAF

Time (Jakarta Time)	Agenda
13:00 - 13:30	Arrival and registration of participants
13:30 - 14:00 (30 minutes)	 Welcome Speakers Herry Purnomo, Director of Indonesia Country Programme, CIFOR-ICRAF; IPB University Valerie Julliand, UN Resident Coordinator in Indonesia, United Nations Ernan Rustiadi, Vice Rector of Research, Innovation, and Agromaritime Community Development, IPB University Chantal Line Carpentier, Head, Trade, Environment, Climate Change and Sustainable Development Branch, UNCTAD Robert Nasi, Chief Operating Officer (COO), CIFOR-ICRAF; Director General, CIFOR
14:00 - 14:20 (20 minutes)	 Keynote speeches Speakers Dida Gardera, Acting Deputy of Food and Agribusiness Affairs, Coordinating Ministry of Economic Affairs "Policy and achievement of sustainable agriculture and trade in Indonesia" Abetnego Tarigan, The Deputy Chief of Staff for Human Development, The Executive Office of the President of the Republic of Indonesia "Nature-positive trade for socio-economic development in Indonesia"
14:20 - 14:25 (10 minutes)	Group photo
14:30 - 15:45 (75 minutes)	 Panel discussion The state of play in Asia: Opportunities, challenges and priorities to promote sustainable agricultural supply chains and how trade can support Moderator: Beatriz Fernandez, Associate Programme Management Officer, Environment and Trade, UNEP Panelists: Henriette Faergemann, First Counsellor for Environment, Climate Action, Digital, European Union Alex Lau, Deputy Head, Low Carbon Development Group; Team Leader, Environment and Sustainable Commodities, British Embassy Jakarta; Department for Environment, Food and Rural Affairs (DEFRA) Agus Purnomo, Senior Advisor, Golden Agri Resources Corazon de Jesus, Director of the Sustainable Use and Access and Benefits Sharing Division, ASEAN Centre for Biodiversity Mardi Minangsari, Chairman, Perkumpulan Kaoem Telapak
15:45 – 16:00 (15 minutes) 16:00 – 17:00 (60 minutes)	Presentation Roadmap to a just and sustainable trade Moderator: Fabiana Spinelli, TRADE Hub Synthesis and Data Officer, UNEP-WCMC Speakers: Sonny Mumbunan, TRADE Hub Scientist; Chairman, CCSF University of Indonesia (UI) Lisen Runsten, Nature Economy Senior Project Manager, UNEP-WCMC Julie Sigles Robert, Independent Consultant, Digital Traceability and Sustainable Supply Chains Jonas Ngouhouo-Poufoun, TRADE Hub Cameroon and Researcher, International Institute of Tropical Agriculture (IITA)
17:00 - 17:15	Closing day 1
17:15	End

Day 2: Wednesday, 27 September 2023

09:00 - 15:45 Jakarta Time

Master of Ceremony: Sonya Dyah Kusumadewi, Research Officer, CIFOR-ICRAF

Time (Jakarta Time)	Agenda
09: 00 - 09:30	Arrival of participants
09:30 – 09:45 (15 minutes)	Welcome and objectives of Day 2 Moderator: Beatriz Fernandez, Associate Programme Management Officer, Environment and Trade, UNEP
09:45 - 10:45 (60 minutes)	 Panel dialogue and presentation A pathway to sustainable palm oil in Indonesia (CIFOR-ICRAF, IPB University, CSSF UI) Moderator: Dyah Puspitaloka, Research Officer, CIFOR-ICRAF Presenter: Herry Purnomo, Director of Indonesia Country Programme, CIFOR-ICRAF; IPB University Panelists: Ary Sudijanto, Director General of the Agency for Standardization of Environment and Forestry Instruments, Ministry of Environment and Forestry, Indonesia Nur Rakhman Setyoko, Head of Center for Strategic Issue, Ministry of Trade of Indonesia Prayudi Syamsuri, Director of Processing & Marketing of Plantation Products, Directorate General of Plantation, Ministry of Agriculture, Republic of Indonesia (tbc) Fitri Nurfatriani, Coordinator for Environment, Forestry, and Water Resources Conservation, at Deputy of Policy Development, BRIN Edi Suhardi, Sustainability Affairs, GAPKI Mansuetus Darto, National Council and Advisor Sustainable Palm Oil Strategy of SPKS (the Palm Oil Farmers Union) Diah Suradiredja, Senior Policy Advisor of Yayasan Kehati
10:45 - 11:00 (15 minutes)	Dialogue with participants Moderator: Dyah Puspitaloka, Research Officer, CIFOR-ICRAF
11:00 - 12:30 (90 minutes)	 Interactive workshops Building a vision for the region: Enablers and opportunities to deliver sustainable agriculture and supply chains, supported byinclusive and sustainable trade Workshop groups will take place simultaneously in-person and online. Participants will split into groups according to their interests. Workshop 1: Capacity building and technical assistance for sustainable agricultural systems in harmony with biodiversity and ecosystem services Workshop 2:
12:30 - 13:30 (60 minutes)	Lunch and coffee (on-site)
13:30 – 14:10 (40 minutes)	Plenary discussion What are the proposed solutions to achieve our common vision for Asia? In this session, online and in-person participants will present key insights of the discussions of workshop groups, facilitated by a moderator. Moderator: Iskandar Zulkarnaen Siregar, Vice Rector for Global Connectivity, Collaboration and Alumni, IPB University

Day 2: Wednesday, 27 September 2023

09:00 - 15:45 Jakarta Time

Master of Ceremony: Sonya Dyah Kusumadewi, Research Officer, CIFOR-ICRAF

End of the regional consultation

Time	/ lakarta	Time	Agenda
ııme	ыакагта	Time)	Adenda

14:15 - 15:15 (60 minutes)

15:45

Inter-regional exchange with Africa and Latin America and the Caribbean stakeholders

The way forward: Knowledge, best practices, know-how and opportunities, exchange with stakeholders from Asia, Africa and Latin America and the Caribbean

This session will convene stakeholders from these three (3) regions who will exchange, explore, and identify possible next steps to advance sustainable agriculture and supply chains, safeguarding biodiversity and promoting sustainable social and economic development, and how an inclusive and sustainable trade can support this.

Moderator: Lika Sasaki, Programme Management Officer, United Nations Conference on Trade and Development (UNCTAD)

Panelists:

- Suria Tarigan, TRADE Hub Scientist; Professor, IPB University
- Houria Djoudi, FACT Secretariat; Senior Scientist, CIFOR-ICRAF
- Chen Ying, Director, China Chamber of Commerce of Import and Export of Foodstuffs, Native Produce and Animal By-Products
- Jonas Ngouhouo-Poufoun, Congo Basin Institute (CBI), International Institute of Tropical Agriculture (IITA), Cameroon
- Maria Goldameir Mektania, Indonesian Palm Oil Farmers Association (APKASINDO)
- Maria Daniela Garcia Freire, Deputy Permanent Representative, Ecuador's Mission to the World Trade Organization (WTO)

15:15 – 15:30 (15 minutes)	Q&A with panelists and participants Moderator: Lika Sasaki , Programme Management Officer, United Nations Conference on Trade and Development (UNCTAD)
15:30 – 15:45 (15 minutes)	Closing and next steps Moderator: Beatriz Fernandez, Associate Programme Management Officer, Environment and Trade, UNEP

